Forum home Getting pregnant Long term TTC & infertility

Can anyone help with this?

Hi ladies,



Just wondered if any of you can help. I had a call from doc's (gynea dept) to say I must come urgently to pick up some medicines as I have an infection..



I expected to see a doctor, but sinnce I hadn't had an appt just been seen a nurse, who said I must take the medicine and some antibiotics asap..



When I asked what was wrong she didn't really know but she thought it was some kind of viganal infection (bacterial) and must be treated as it can cause problems with tubes etc.

I live in Germany so nurse was German and could not explain.

I am seeing my doctor next week to discuss laparoscopy, so nurse said doctor will expalin then!



It has left me really puzzled.



Medicine that she has given me is to help restore natural ph of vagina - thank God for Google translate!

I am ment to 1 capsule every evening for 7 days.



Has anyone at all had to take anything like this??

I will probably try and see my gp to explain before but in meantime wonder if any of you ladies can help??



Summer x

Replies

  • Errrm, I think that thrush can thrive in places when the pH is messed up??? But that wouldn't cause damage to tubes, would it? Did you say there are antibiotic too? I know I had a bacterial infection AND thrush at the same time when I was a teenager-was not nice! Had to take antibs which made thrush worse, then take pessaries after I had taken 3 weeks of strong antibs. (otherwise, the other way round would have got rid of thrush, then got it back again!)



    The nurse would only be working on the advise of the DR, so I'm sure its correct,you might just have to wait and see- we're pretty good at that, us LTTTC girls!
  • Hey Windy, yes antibiotics too. Its not a trush, as I had once before and God I agree, not nice at all!



    You are right in saying trush is also caused when ph of the vagina is not at the correct level. Confusing thing is most symptoms of infections seem to be change in cm and smell etc (sorry tmi) but I get hardly any cm..



    I have been getting lots of pelvic pain though all throughout the cycle and after bd and that is a syptom too..



    I just have to wait now..



    summer x
Sign In or Register to comment.